# SDR GTIA2024092638394

- Difficulty date: September 23, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N703NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11383
- Aircraft time: 3,928 hours, 1,318 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D5348001620000
- Condition: Damaged
- Location: Zone 100
- Part time: 3,928 hours, 1,318 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLUSH DOUBLER REPAIR ON LOWER SKIN PNL BTW FR. 63 AND FR. 64 AND BTW STR. 32L AND STR. 32R. RAF-01 3423442-02 GENERATED-COMPLIED WITH E.A. 5341-2490.
